Thunder's Place

The big penis and mens' sexual health source, increasing penis size around the world.

Please help!! Rogaine onset ED

Originally Posted by bluray
I had some bad ED and premature ejaculation while using Rogain but I was also using Hormones as well so I assumed it was the Hormones, I thought it was strange I was having ED while on testosterone when everyone talked about their amazing sex drives while on testosterone. I got sick of my body not functioning properly and quit the rogaine and testosterone, 3 months later and I am finally horny as hell again and I blew 2 loads yesterday and almost 3. :)

The Rogaine made my hair fall out (like it was supposed to when you first use it) but the hair has not come back yet, so I regret using the Rogaine.

It was the hormones, not the rogaine. You probably (most likely, actually) used too high a dose of testosterone; the excess testosterone was aromatized to estradiol and this is responsible for your ED and other issues.


Originally Posted by fendrlovr

Mr. Schlong, It’s crazy how right you were. It’s been a month and I’m feeling better all of sudden. Over the past two days I’ve been much hornier, I even had to jerk it twice yesterday haha. Went to the doctor, testosterone isn’t back yet but everything else says im healthy. I’ll keep you guys updated. I’m feelin like a million bucks. Happiness has a name and its B-O-N-E-R.

Dude, it’s apparent people on here want to attribute it to something else other than the Rogaine, but the bottom line is, the stuff obviously affects people differently. I’m glad my suffering helped you with yours and I’m especially happy to hear you’re getting your old way of life back. Regardless of what people say, my experience and now yours is enough for me to know that there is probably a very small percentage of men that Rogaine gives bad sexual side effects to. Report back after another month bro - I’m interested in hearing how you’re doing.


Serious starting point: Nov. 2, 2009/BPEL 5.75 x 4.75 inches.

Current BPEL 7 1/2 x 5.5 inches.

Goal: BPEL 8 x 6 inches. Hell, if I hit 8, I'm going for 9!

Originally Posted by invictus
R-Dopa, please cite resources or don’t make such bold claims. There are many flaws in this paragraph. I’ve read some of your posts and you seem very intelligent, but just throwing information around (some information which may not be fact), can be dangerous to some.

Minoxidil is NOT a DHT blocker, from what I’ve read. However, some hair treatment creams, such as certain Rogaines, can contain known DHT blockers, such as Azelac acid, which COULD be causing some sexual dysfunction or hormonal issues. You have to check the active ingredients each time. And by the way, topical application is a common, efficient delivery method with many medical applications, such as hormonal creams/gels. So your statement above is completely false.

Sexual dysfunction from DHT blockers isn’t rare, and there are many factors contributing to the “sexual dysfunction.” I don’t care to go down this road, but just know that it isn’t uncommon and these are powerful drugs, especially at the young age of 20.

Don’t obsess about the labs bro. Try not to be so anxious with your girl and don’t force it when you aren’t 100% involved. You will be fine.

So, you’re going to blast R-Dopa for not citing to his sources, yet you turn around and just state the opposite of what R-Dopa says and your sources are “what I’ve read.” C’mon.

Originally Posted by UM1991
So, you’re going to blast R-Dopa for not citing to his sources, yet you turn around and just state the opposite of what R-Dopa says and your sources are “what I’ve read.” C’mon.

You’re right, that was my fault. I was trying to correct some errors in R-Dopa’s post, but I guess I provided much anecdote rather than cited scientific sources. But for example, his comment “and again, unless you're taking it orally the amount entering the bloodstream is a thousandth of a thousandth of an oral dose, which is still not an inhibitor or blocker of DHT or testosterone. Even with DHT-blocking drugs, sexual dysfunction is rare” is just wrong. I can’t cite a source, but from experience over time, proclaim this statement false. But that presents a sticky situation I suppose.

Also, the “what I’ve read” pertained to the chemical ingredients of rogaine. I just couldn’t find a credible source listing everything.

My bad though, I shouldn’t dismiss the notion that rogaine messed you up- that’s bad practice, especially since I don’t have experience in the area.


It’s been 5 weeks and no improvements, the last time I posted was only a temporary improvement. This sucks. I’m seeing a urologist on wednesday. It seems that everything that can go wrong with my dick is: no erections, decrease in size, premature ejaculation, no nocturnal erections, no libido… So much for wishful thinking… seems like its never gunna get better.

What medications do you currently take? Have you ever taken finasteride or any other major drugs like that?


Originally Posted by invictus
What medications do you currently take? Have you ever taken finasteride or any other major drugs like that?

Nothing really. Just started taking St. John’s wort a few days ago to help with the depression that came about from this. Other than that I tried some horny goat weed/ginseng/tribulus with no luck. I have a very healthy diet, go to the gym everyday, etc… I got prescribed finasteride but never took a single pill after reading about the horror stories from it online. Never took any major drugs except for accutane like 6 years ago.

How old were you when you took accutane? And how long did you take it for? I was afraid to see this.


I took it when I was like 15/16 for about 6 months. Why were u afraid to see this? I highly doubt its from the accutane

I just googled accutane erectile dysfunction, apparently it can cause erectile dysfunction. Since I took it so long ago I doubt its from that. I’m like 100 positive its from rogaine as my symptoms match EXACTLY with others who had the same reports from rogaine use. I’ll let you guys know what the doc says tomorrow

Originally Posted by fendrlovr

It’s been 5 weeks and no improvements, the last time I posted was only a temporary improvement. This sucks. I’m seeing a urologist on wednesday. It seems that everything that can go wrong with my dick is: no erections, decrease in size, premature ejaculation, no nocturnal erections, no libido… So much for wishful thinking… seems like its never gunna get better.

Keep us posted bro. These are ALL of the symptoms I experienced to a T while on Rogaine. It took me a good bit to fully recover. Even to this day my semen output seems less… could just be age though.


Serious starting point: Nov. 2, 2009/BPEL 5.75 x 4.75 inches.

Current BPEL 7 1/2 x 5.5 inches.

Goal: BPEL 8 x 6 inches. Hell, if I hit 8, I'm going for 9!

Originally Posted by fendrlovr
I just googled accutane erectile dysfunction, apparently it can cause erectile dysfunction. Since I took it so long ago I doubt its from that. I’m like 100 positive its from rogaine as my symptoms match EXACTLY with others who had the same reports from rogaine use. I’ll let you guys know what the doc says tomorrow

Have you tried taking any meds like viagra or cialis for your ED?

Ok, so I’ve been feeling better gradually, more horny, stronger erections, more frequent nighttime erections, stronger ejaculation strength, less premature ejaculation. But it has been gradual, albeit improvement nonetheless. Went to the urologist today and he said he’s had several patients who went through the same thing with rogaine and it could even take 2-3 months after stopping to fully recover. He’s positive its caused by the rogaine although its a rare side effect. Finally I have some peace of mind. So now it’s just the road to recovery, he gave me a few samples of cialis. I’ll use them when I need them.

BTW my testosterone levels were in the normal range, all the blood work came back normal.

I’ve been using Minoxidil for several years, and it had zero effect on my erections. It doesn’t even my physical sense that it would effect your ability to get it up, only finasteride is known to do that because it fucks with your hormones.

All the shit you are talking about sounds purely psychological and that shit just happens from time to time. Christ, just do a google search and you’ll find millions of pages, posts, etc with dudes complaining about not getting it up. 99.9% of the time it ends up being their nerves.

I guess the urologist is going to say what he will say, but I don’t buy it. He’s just saying that to calm your nerves… and look how well it worked.

Top

All times are GMT. The time now is 06:07 PM.